# SDR SWAA2023041713697

- Difficulty date: March 7, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED LEFT WING INBOARD LOWER TREALING EDGE PANEL 561AB; FOUND SUPPORT TO ATTACH PANEL WITH 0.500'CRACK AT END AREA<[01] REMOVED AND REPLACED SUPPORT.
